# SDR F3LA200300169

- Difficulty date: December 11, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 34,499 hours, 18,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION REPORTED CORROSION AROUND FLOORBOARD HOLE ON INTERCOSTAL AT STA. 950, LBL 46, WL 208.  FABRICATED AND REPLACED INTERCOSTAL PER SRM 53-60-51, FIG. 1, SRM 51-40-02, AND EA B3-53R-10228.
